University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Finite Maturity Caps and Floors on Continuous Flows

Shackleton, M and Wojakowski, RM (2007) Finite Maturity Caps and Floors on Continuous Flows Journal of Economic Dynamics and Control, 31 (12). pp. 3843-3859.

Full text not available from this repository.


Models of interest rate caps and floors are typically based on discrete rates over finite horizons while existing real option models describe perpetual claims on the maximum of two continuous flows. In this paper, we produce formulae for finite maturity caps and floors that are contingent on continuous flows. We present hedge ratios and discuss applications where a lognormally distributed flow variable is suitable. For other situations where practitioners use proprietary models, the formula presented is useful as a quick, tractable and universal means for mapping quoted implied to prices and vice versa.

Item Type: Article
Divisions : Surrey research (other units)
Authors :
Shackleton, M
Date : 2007
DOI : 10.1016/j.jedc.2006.12.012
Uncontrolled Keywords : Finite maturity, Caps and floors, Continuous flows, Time integral of options, Implied volatilities
Depositing User : Symplectic Elements
Date Deposited : 16 May 2017 15:18
Last Modified : 24 Jan 2020 14:19

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800